An sIB algorithm for automatically determining parameter

Ye, Yang-Dong, Liu, Dong, Jia, Li-Min and Li, Gang 2007, An sIB algorithm for automatically determining parameter, Jisuanji Xuebao/Chinese Journal of Computers, vol. 30, no. 6, pp. 969-978.

Title An sIB algorithm for automatically determining parameter
Author(s) Ye, Yang-Dong
Liu, Dong
Jia, Li-Min
Li, GangORCID iD for Li, Gang
Journal name Jisuanji Xuebao/Chinese Journal of Computers
Volume number 30
Issue number 6
Start page 969
End page 978
Total pages 10
Publisher Chinese Academy of Sciences, Institute of Computing Technology (Zhongguo Kexueyuan Jisuan Jishu Yanjiusuo)
Place of publication Beijing, China
Publication date 2007-06-01
ISSN 0254-4164
Keyword(s) IB theory
sIB algorithm
AsIB algorithm
minimum description length principle
model selection
Language eng
Indigenous content off
Field of Research 0803 Computer Software
0806 Information Systems
HERDC Research category CN.1 Other journal article
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 79 Abstract Views  -  Detailed Statistics
Created: Mon, 15 Jul 2019, 11:21:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact